Differential geometry of the quantum 3-dimensional space


ÇELİK S. , YAŞAR E.

CZECHOSLOVAK JOURNAL OF PHYSICS, vol.56, no.3, pp.229-236, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 3
  • Publication Date: 2006
  • Doi Number: 10.1007/s10582-006-0083-9
  • Title of Journal : CZECHOSLOVAK JOURNAL OF PHYSICS
  • Page Numbers: pp.229-236

Abstract

A Hopf algebra structure of the extended three-dimensional quantum space is defined. A differential algebra of the extended three-dimensional quantum space is introduced and its Hopf algebra structure is explicitly given. The (undeformed) Lie algebra of three dimensional quantum space is obtained.